| Catalog Number |
115-322 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "anxious" and "rupture".This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture/anxiety-product/procedure.
Event or Problem Description
Patient reported "anxious" and "rupture" on an unknown side.Healthcare professional later confirmed no complaint against the left side.This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b2, b3, b5, d6b, g2, h6.